MathSciNet Relay Station
MathSciNet bibliographic data
MR1665299 42B20 (47B38 47G10)
Hofmann, Steve An off-diagonal $T1$ theorem and applications. With an appendix "The Mary Weiss lemma'' by Loukas Grafakos and the author. J. Funct. Anal. 160 (1998), no. 2, 581–622.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement